# SDR VQI2012F00029

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 4655
- Aircraft time: 4,569 hours, 1,314 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KTS.  ACFT CAME BACK TO GATE WITH NO INCIDENT.   FOUND THAT MLG TIRE NR 2 AND TIRE NR 4 WERE DEFLATED AND OFF OF BEAD.   MLG TIRE NR 2 AND NR 4 WERE FOUND TO HAVE FUSE PLUGS MELTED WITH NO FURTHER DAMAGE NOTED.    TIRES WERE REPLACED.
